# SDR SWAA2020042033085

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT ACB ON 947 FRAME LBL14 TO RBL11 WL178. / CORROSION ON FRAME MEASURED 5' X 1.4' X .013; ORIGINAL THICKNESS .063 .050 REMAINING FOUND OUT OF LIMITS PER SRM 53-00-07-1A-1. REMOVED FRAME 23R-23L; LOCATED; DRILLED AND INSTALLED NEW FRAME PER SRM 51-40-02-0G-0; DWG 147A1047; DWG 147A7410 DWG 1470002
